MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC ROM PLUS QC; RUPTURE OF MEMBRANE TEST

CLINICAL INNOVATIONS, LLC ROM PLUS QC; RUPTURE OF MEMBRANE TEST
Model Number ROM-QC
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In the cusotmers words: "hi, my name is (b)(6).My phone number is (b)(6).I was going to get information on one of your qc vials for your rom plus, the positive qc.One of the glass shards from the product actually broke through the vial and entered my finger.And i'm just trying to figure out what exactly was in the solution if you can give me a call back because i know you should get the chance i'd appreciate it.Thank you so much.Bye." 1st and 2nd attempt to call back with no response ((b)(6) 2023) phone conversation on (b)(6) 2023; customer states they did not use the included safety sleeve for the positive control vial.
 
Additional Manufacturer Narrative
The complaint is confirmed.No product evaluation could be performed, however, the complaint is considered confirmed because the customer described the incident over the phone.Investigation description a dhr review could not be performed because the lot number is unknown.The number of mfg caused devices field and dhr review section will remain blank.Risk assessment rom fmeas do not address this failure mode.Updates to relevant fmea documents will be made to address this type of failure and its associated risk.Root cause analysis inadequate ifu - the ifu does not mention the use of the vial safety sleeve.

Brand Name
ROM PLUS QC
Common Device Name
RUPTURE OF MEMBRANE TEST
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
zulmar molina
747 w 4170 s
murray, UT 84123
MDR Report Key18113385
Report Number1722684-2023-00008
Device Sequence Number6875540
Product Code JJX
UDI-Device Identifier00814247020451
UDI-Public00814247020451
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberROM-QC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown